| Catalog Number |
30030822S |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
01/05/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.H3 other text : device remains in patient.
Event or Problem Description
As reported: "the gamma 3 set screw was not inserted properly and the operation was completed.Postoperative x-rays showed that the set screw remained inside the body.".
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned and no additional information was available.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.
Event or Problem Description